Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Some properties of continuous curves


Author: G. T. Whyburn
Journal: Bull. Amer. Math. Soc. 33 (1927), 305-308
DOI: https://doi.org/10.1090/S0002-9904-1927-04360-9
Cited work: Bull. Amer. Math. Soc., Volume 32, Number 3 (1926), 215--224
This work is cited by: Bull. Amer. Math. Soc., Volume 33, Number 6 (1927), 685--689
MathSciNet review: 1561370
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1927-04360-9